# SDR CALA0200484

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.050" CRACK AT EDGE OF LIGHTENING HOLE IN C-2 DOOR INTERIOR SKIN. SECOND ROW FROM LEADING EDGE CENTER OF DOOR. A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5232-01019.
